# SDR WX0A2015070272706

- Difficulty date: June 26, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,459 hours, 24,532 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4056510903
- Part serial: 94082987
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAINS PRIMARY ATTITUDE INDICATOR WENT OUT THEN SAW SMOKE COME OUT OF INSTRUMENT PANEL.  PERFORMED AN EMER DESCENT, INFORMED ATC FLIGHT CREW & PAXS.  SMOKE DISSIPATED BUT STRONG ELEC SMELL WAS STILL PRESENT IN COCKPIT, BLACK DRIPS WERE SEEN COMING OUT OF OVERHEAD PANEL OVER SEAT 9F.  R & R CAPTAINS PFD.  OPERATIONS GOOD IAW AMM 34-22-06.  BLACK DRIPS WERE DIRT & CONDENSATION, ALSO SEE LP 597684 & WORK ORDER 00260208 FOR ADDITIONAL ACTION TAKEN.
